# SDR SABA9600010

- Difficulty date: March 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748CC
- Make and model: Stbros SD360
- Aircraft serial: SH3748
- System (JASC): 7603 · Power Lever
- Part: Flex Cable
- Part number: A552326
- Condition: Seized
- Location: Rt Pwr Control
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT NR 5153 -THE FLIGHT WAS CLEARED FOR TAKEOFF AND HAD JUST TAKEN THE RUNWAY WHEN THE POWER LEVERS WERE ADVANCED AND THE RIGHT POWER LEVER COULD NOT BE ADVANCED PAST ONE-THIRD OF THE WAY.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MX PERSONNEL WAS DISPATCHED TO HKY TO CORRECT THE PROBLEM.  THE POWER LEVER CONTROL SYSTEM WAS TROUBLESHOT AND THE RIGHT 'BODEN FLEX' CABLE WAS FOUND TO BE BINDING INTERNALLY.  THE 'BODEN FLEX' CABLE WAS REPLACED.  THE AIRCRAFT WAS GROUND RUN AND CHECKED FOR PROPER ENGINE OPERATION, AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
